# SDR SWAA2014020324780

- Difficulty date: January 21, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 28,262 hours, 16,564 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A29511
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING COVE SEAL RETAINER CRACKED ABOVE NR 2 PYLON AFT TIP.  R & R RETAINER IAW SRM.
